# SDR YENA2018080310301

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 60,028 hours, 21,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 808409
- Condition: Failed
- Location: Emergency Lights
- Part time: 145 hours, 61 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 10,000 FEET, AFTER CYCLING THE NO SMOKING SIGN ON.  AUTO THE MID AISLE OVERHEAD EXIT LIGHT AND OVERWING EXIT LIGHT ON AIRCRAFT LEFT BECAME INOPERATIVE.  R & R THE LT OVERWING EPSU AND BATTERY PACK IAW  AMM 33-51-38.  OPS CHECKED NORMAL.
